Depo provera usage

Common Questions and Answers about Depo provera usage

depo-provera

Avatar n tn I heard that depo provera makes all pregnancy tests posative, is that true? I don't want to purchase one until i kno if I will be wasteing my money or not. Please help.
Avatar n tn I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...
Avatar n tn most women it is 1-3 months. depo provera...even after only one shot ...can take 12-18 mos or up to 5+ yrs to get out. depo has left many women infertile and some women developed Polycystic Ovarian Syndrome (PCOS) from it. it took me 18 mos after depo to ovulate for the first time....i conceived and had a early m/c. depo puts you at a higher risk for m/c too. so if you like hormonal bc, keep being on the pill....at least it is safer for your fertility than depo.
Avatar n tn I just had an abortion using the ru-486 pills, and got the depo provera shot at the same time. I know because of the abortion im suppose to bleed for about 2 weeks. but ive been bleeding for a month now, heavy at times. at times big blood clumps. Is this normal. is it because of the abortion or the shot? will the bleeding stop? i also get depressed at times, i feel tired, i think cuz of loss of blood, irritated. im sure from the depo provera. is there anything that can counteract this shot?
Avatar n tn i went in for the surgery and the surgeon did not ask for a note signed that it was ok to do a hysterectomy so i am on depo-provera to this day for the endo....they got most of it tho.....narcotics are not the norm in handling this type of pain and talk to ur doctor about it..if the pain is excruciating then surgery will cure it or a hormone to stop ur periods until surgery like depo-provera..has its drawbacks but much safer than narcotics..
497047 tn?1210002233 I kept saying IT'S MY HORMONES! Finally, I saw an ob/gyn who tried Depo Provera shot. Three months of hell. Saw another ob/gyn who did a hysterectomy (total) in the fall of 2005. I was able to get off all psychiatric meds and live mood free, things are so much better than before. I'm just still so tired and run down - and if I get depressed, it's because I'm so tired, not a mental issue. I would really love some advice. How much of this could have been thyroid / hormone interaction?
Avatar n tn The only drug that I am aware of that that actually has this effect is Depo-provera, a drug used to inhibit fertility in women. Interestingly, there are many many documented side-effects of Depo-provera (just take a look at their web-site for possible complcations), yet it is approved by the FDA. As I said, the presence of HCG in the human body is used as an INDICATOR for pregnancy. HCG has been found in EVERY human tissue, also in males and non pregnant females. 2.
Avatar n tn Massive doses of birth control pills (which we don't want, because of all the side effects), or to take Provera, which is a hormone. We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Avatar n tn okay, I'm on the Birth Control Shot (Depo pervera) and you know how they make you do a urine sample Before they give you the shot? well i was just wondering if its incase you're pregnant. and if you were so happen to be pregnant they wouldnt give you the shot. am i correct?
Avatar n tn But the first episode was before the throat infection so I'm not so sure. I also started the Depo Provera shots after the first episode so I don't think it could be from this, but the first episode really wasn't like it is now so maybe there is a connection. What type of contraceptive is everyone on? And what are your periods like?
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn Hi everyone, I was reading the comments as i too can relate to these symptoms.I am 20 years old and I have been on microlite for nearly three years now and its only in the past year and half maybe I have started to have this disgusting brown discharge that on occasion could last a week and then completly dissapear. Initially I started to panick as I thought that maybe there was a chance I was pregnant so I took a HPT that turned out negative.
Avatar n tn No caffeine,nicotene or stress that i know of. I was wondering if anyone knows of a relation to pvc's and depo provera (progesterone).
Avatar n tn I too have had this problem for about the last year. I first noticed it after I switched from the shot (depo provera sp?), to Yaz. During that time also I was on antibiotics for strep throat and did developed a yeast infection. I was certain that it was because of Yaz. I went to the doctor and she didn't believe me and wouldn't switch me to another pill. I did see someone else and now I am on ortho tri-cylin. They seem to not be as bad but still occur 2-3 times per month.
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar n tn There is some evidence that by ingesting Ranitidine (such as Zantac) prior to usage, you can bi-pass this metabolic pathway. Flushing can be caused by many factors listed below. Have you tried cutting out the alcohol to determine if it may be the cause? Let me know if this helps. Cheers!
Avatar n tn Incredible that this chain has been going on for 3 years! I too have the bursting blood vessels in my hands - mostly my fingers, but has happened in the palm of my hand as well. Many folks who are posting are thin & athletic... I used to be athletic, but never really "thin" more the muscular type. Not really athletic anymore as I just don't have the time to work out - wish I did. Latest burst was last night. Unscrewing the cap from a bottle of juice & "pop"..